advertisement
Question
Posted by: Worried | 2009/04/01

MAP but late period

I took the morning after pill about a week after my last period. It has now been more than a month and I haven' t recieved my period. I took a preganancy test about 4 days after my period was due to start and it came up as negative. it is now 2 weeks and I still haven t received my period. Should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably an effect of the morning after pill, which can disrupt your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2009/04/01

Do another test. I have heard of a couple of people who used the MAP and still got pregnant.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement